MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. INX FOR INLINE

FERNO-WASHINGTON, INC. INX FOR INLINE
Model Number 0015811
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported while a medic was loading the empty stretcher back into the ambulance, the foot end of the stretcher allegedly dropped onto their foot resulting in a broken toe.The end user reported the stretcher was evaluated and it was their conclusion the incident was a result of use error.

Brand Name
INX FOR INLINE
Common Device Name
INX FOR INLINE
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmlngton OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 weil way
wilmlngton OH 45177
Manufacturer Contact
dawn greene
70 weil way
wilmlngton, OH 45177
MDR Report Key17049665
Report Number1523574-2023-00016
Device Sequence Number3377273
Product Code FPO
UDI-Device Identifier00190790001339
UDI-Public(01)00190790001339(11)200406
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015811
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2023
Initial Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/06/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown